MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed incorrect tests linked to a sample id number in the aliniq ams base software for a patient sample.The customer reported that cbc test orders (bar code (b)(4)), sent by the lis, were mismatched in the ams with clinical chemistry tests that belonged to another sample (bar code (b)(4)).The results were not released.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed incorrect tests linked to a sample id number in the aliniq ams base software for a patient sample.The customer reported that cbc test orders (bar code 0014494703), sent by the lis, were mismatched in the ams with clinical chemistry tests that belonged to another sample (bar code 0014494704).The results were not released.No impact to patient management was reported.
 
Additional Manufacturer Narrative
H4 - device mfg date updated from blank to 4/27/2022.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information section d10 concomitant product updated from blank to ams lis connection, 03r89-27and h4 - device mfg date updated from blank to 4/27/2022.The technical complaint investigation confirmed that the problem was caused by a misinterpretation of the protocol by the lis system that did not implement the requirements defined in aliniq astm/hl7 host connection specifications (astm low level protocol) of the message sequence received.Two errors in the message order handling received from lis were observed: 1) the reception of p and o records while aliniq ams turned to idle state.2) the missing transmission of from lis after the previous transaction was interrupted.The abnormal, incorrect sequence of events received from lis reported above, caused the aliniq ams driver to not clean the previous test list and to append it to the new sample received: as aliniq ams sent character for communication interruption, the sender system should have sent character.The communication, instead, continued transmitting new patient and order records, which led the aliniq ams driver to not release the previous test list and assign it to the new sample received: sample 0014494703 was overwritten with tests from sample 0014502112.No incorrect or delayed patient results were released.The lis is expected to send an message before initiating a new astm session according with the astm protocol and driver specifications.Outcome of the investigation is to have the lis vendor aware that they are requested to respect the specifications modifying their interface to correctly behave when receiving message from ams.Transmission should be interrupted and restarted from the affected records transmission.Customer confirmed the lis was informed.A complaint trending report was reviewed and identified no additional complaints similar to the issue described in the current complaint.The device history record was reviewed and did not identify any non-conformances or potential non-conformances related to the issue described in the current complaint.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, the aliniq ams is performing as intended, therefore no systemic issue or deficiency of the aliniq ams, software and/or drivers was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17905031
Report Number3004032053-2023-00025
Device Sequence Number7560670
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer01/04/2024
02/28/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date01/30/2024
03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMS LIS CONNECTION, 03R89-27,
Patient SexUnknown